RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 224, Pages 291–305 (Mi tm706)  

This article is cited in 30 scientific papers (total in 31 papers)

On a Ring of Formal Pseudodifferential Operators

A. N. Parshin


Full text: PDF file (1416 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 224, 266–280

Bibliographic databases:

Document Type: Article
UDC: 512.542+517.551
Received in September 1998

Citation: A. N. Parshin, “On a Ring of Formal Pseudodifferential Operators”, Algebra. Topology. Differential equations and their applications, Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 224, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 291–305; Proc. Steklov Inst. Math., 224 (1999), 266–280

Citation in format AMSBIB
\Bibitem{Par99}
\by A.~N.~Parshin
\paper On a~Ring of Formal Pseudodifferential Operators
\inbook Algebra. Topology. Differential equations and their applications
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 224
\pages 291--305
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721369}
\zmath{https://zbmath.org/?q=an:1008.37042}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 224
\pages 266--280


Linking options:
  • http://mi.mathnet.ru/eng/tm706
  • http://mi.mathnet.ru/eng/tm/v224/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Zheglov, “On the classification of two-dimensional local skew fields”, Russian Math. Surveys, 54:4 (1999), 858–859  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Zheglov, “On the structure of two-dimensional local skew fields”, Izv. Math., 65:1 (2001), 23–55  mathnet  crossref  crossref  mathscinet  zmath
    3. D. V. Osipov, “Krichever correspondence for algebraic varieties”, Izv. Math., 65:5 (2001), 941–975  mathnet  crossref  crossref  mathscinet  zmath
    4. A. N. Parshin, “The Krichever Correspondence for Algebraic Surfaces”, Funct. Anal. Appl., 35:1 (2001), 74–76  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Parshin A.N., “Integrable systems and local fields”, Communications in Algebra, 29:9 (2001), 4157–4181  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Lee M.H., “Hilbert modular pseudodifferential operators”, Proceedings of the American Mathematical Society, 129:11 (2001), 3151–3160  crossref  mathscinet  zmath  isi
    7. Lee M.H., “Tau functions associated to pseudodifferential operators of several variables”, Journal of Nonlinear Mathematical Physics, 9:4 (2002), 517–529  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    8. Lee M.H., “Casimir operators on pseudodifferential operators of several variables”, Journal of Lie Theory, 12:2 (2002), 483–493  mathscinet  zmath  isi
    9. Lee M.H., “Pseudodifferential operators of several variables and Baker functions”, Letters in Mathematical Physics, 60:1 (2002), 1–8  crossref  mathscinet  zmath  isi  scopus
    10. Lee M.H., “Tau functions and residues”, Journal of Mathematical Physics, 44:11 (2003), 5401–5409  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    11. Lee M.H., Myung H.C., “Hilbert modular pseudodifferential operators of mixed weight”, Proceedings of the Edinburgh Mathematical Society, 46:2 (2003), 269–277  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Zelikin M.I., “The zeta–function of cross–ratio on Sato's Grassmannian as an integral invariant of the Kadomtsev–Petviashvili hierarchy”, Doklady Mathematics, 67:2 (2003), 180–183  mathscinet  zmath  isi
    13. M. I. Zelikin, “Geometry of operator cross ratio”, Sb. Math., 197:1 (2006), 37–51  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. D. A. Tuganbaev, “Laurent rings”, J. Math. Sci., 149:3 (2008), 1286–1337  mathnet  crossref  mathscinet  zmath
    15. Dupre M.J., Glazebrook J.F., Previato E., “A Banach algebra version of the Sato Grassmannian and commutative rings of differential operators”, Acta Applicandae Mathematicae, 92:3 (2006), 241–267  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Lee M.H., Previato E., “Grassmannians of higher local fields and multivariable tau functions”, Ubiquitous Heat Kernel, Contemporary Mathematics Series, 398, 2006, 311–319  crossref  mathscinet  zmath  isi
    17. Previato E., “Theta functions, old and new”, Ubiquitous Heat Kernel, Contemporary Mathematics Series, 398, 2006, 347–367  crossref  mathscinet  zmath  isi
    18. A. B. Zheglov, D. V. Osipov, “On Some Questions Related to the Krichever Correspondence”, Math. Notes, 81:4 (2007), 467–476  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    19. D. A. Tuganbaev, “Malcev rings”, Discrete Math. Appl., 18:2 (2008), 207–225  mathnet  crossref  crossref  mathscinet  zmath  elib
    20. Chalykh O., “Algebro–geometric Schrodinger operators in many dimensions”, Philosophical Transactions of the Royal Society A–Mathematical Physical and Engineering Sciences, 366:1867 (2008), 947–971  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    21. Previato E., “Multivariable Burchnall–Chaundy theory”, Philosophical Transactions of the Royal Society A–Mathematical Physical and Engineering Sciences, 366:1867 (2008), 1155–1177  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    22. Yang X., “A Survey of Strongly Clean Rings”, Acta Applicandae Mathematicae, 108:1 (2009), 157–173  crossref  mathscinet  zmath  isi  scopus  scopus
    23. Kurke H., Osipov D., Zheglov A., “Formal punctured ribbons and two–dimensional local fields”, Journal fur Die Reine und Angewandte Mathematik, 629 (2009), 133–170  crossref  mathscinet  zmath  isi  scopus  scopus
    24. Kurke H., Osipov D.V., Zheglov A.B., “Formal Groups Arising From Formal Punctured Ribbons”, Internat J Math, 21:6 (2010), 755–797  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    25. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    26. A. B. Zheglov, “On rings of commuting partial differential operators”, St. Petersburg Math. J., 25:5 (2014), 775–814  mathnet  crossref  mathscinet  zmath  isi  elib
    27. Kurke H., Osipov D., Zheglov A., “Commuting Differential Operators and Higher-Dimensional Algebraic Varieties”, Sel. Math.-New Ser., 20:4 (2014), 1159–1195  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    28. A. B. Zheglov, H. Kurke, “Geometric properties of commutative subalgebras of partial differential operators”, Sb. Math., 206:5 (2015), 676–717  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. Beltran J., Reyes E.G., “Formal Pseudodifferential Operators in One and Several Variables, Central Extensions, and Integrable Systems”, Adv. Math. Phys., 2015, 210346  crossref  mathscinet  zmath  isi  scopus  scopus
    30. Beltran J., Farinati M., Reyes E.G., “Central Extensions of the Algebra of Formal Pseudo-Differential Symbols Via Hochschild (Co)Homology and Quadratic Symplectic Lie Algebras”, 2017 Constructive Nonsmooth Analysis and Related Topics (Dedicated to the Memory of V. F. Demyanov) (CNSA), J. Pure Appl. Algebr., 222, no. 8, ed. Polyakova L., Elsevier Science BV, 2018, 2006–2021  crossref  mathscinet  isi  scopus  scopus
    31. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:676
    Full text:105
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019